American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46L08) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Elias G. Katsoulis. Local maps and the representation theory of operator algebras. Trans. Amer. Math. Soc. 368 (2016) 5377-5397.
Abstract, references, and article information   
View Article: PDF

[2] B. K. Kwaśniewski. $C^*$-algebras generalizing both relative Cuntz-Pimsner and Doplicher-Roberts algebras. Trans. Amer. Math. Soc. 365 (2013) 1809-1873.
Abstract, references, and article information   
View Article: PDF

[3] David P. Blecher and Upasana Kashyap. A characterization and a generalization of $W^{*}$-modules. Trans. Amer. Math. Soc. 363 (2011) 345-363. MR 2719685.
Abstract, references, and article information   
View Article: PDF

[4] G. J. Murphy. Representation and index theory for Toeplitz operators. Trans. Amer. Math. Soc. 362 (2010) 3911-3946. MR 2608391.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Baruch Solel. Isometries of Hilbert $C^*$-modules. Trans. Amer. Math. Soc. 353 (2001) 4637-4660. MR 1851186.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Tsuyoshi Kajiwara and Yasuo Watatani. Jones index theory by Hilbert C{${}^{*}$}-bimodules and K-theory. Trans. Amer. Math. Soc. 352 (2000) 3429-3472. MR 1624182.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia